# SDR DALA2024010500200

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 78,182 hours, 33,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 F.A. REPORTS 1R DOOR SLOWLY DISARMING IN FLIGHT. KNUCKLE KNOCKER SLOWLY RATTLING FROM POPPED OUT TO HALFWAY IN. DISARMED PLACARD VISIBLE IN FLIGHT. CORRECTIVE ACTION: FOUND GIRT BAR MOORING LINE INTERFERING WITH GIRT BAR LATCHING MECHANISM & PREVENTING DOOR ARMED PROX SWITCH FROM OPERATING PROPERLY. ADJUSTED GIRT BAR MOORING LINE. ARMING HANDLE FULLY ENGAGES, & SLIDE LIGHT ILLUMINATES WHEN DOOR IS ARMED. (5002071)
